hey i just took steriod last 2 month i try to come off from it last week cuz me and my wife try to get baby now. today when we do sex and i couldn't get erection . it was so horrible now, can anyone tell me what i need to do? does the steriod can suffer sperm count?
Were these prescribed steroids? Yes, impotence is a side effect of steroid use. Fortunately, it is usually only temporary and you weren't using them that long.
Your body has to start making it's own hormones again.
Hope it helps.
thank u to response me Dan. I am apericiate about. and iam taking PCT and some cialis hopfully i will get it back soon. do i need to start new cycle on the steroid? Dose it suffer the sperm count ? thank u so much
PCT, as in "post cycle therapy?" Why are you taking these?
I don't advocate taking ANY nonprescription supplement - especially steroids. They do have side effects and YOU are experiencing them. The steroids likely caused your impotence in the first place. Cut out the steroids and let your hormone levels return to their normal levels.
Steroids can lower your sperm count, can lead to your testicles "shrinking", and may cause increased risk of testicular cancer. The other problem is these steroids are often addictive.
So now you're using other drugs to compensate for the effects of the steroids.
Please stop using them. Just because they're available doesn't mean they are safe.
ok thank u so much i will stoping using them. how long he inpotence will go away ?